question-icon

What causes severe abdominal pain?

default
Posted on Wed, 30 Jul 2014
Question: hello I have severe abdominal pain and a red line appeared approximately on my stomach... what is this?
doctor
Answered by Dr. Deepak Kishore Kaltari (8 minutes later)
Brief Answer:
Unlikely to be serious issue

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day

Dear Ms

Pain in abdomen is less likely to be of serious issue based on your young age.

It would be very helpful if you could provide me additional information

1. Since how long has the pain been present
2. What is the exact location of pain?
3. Is there nausea/vomiting?
4. Any heart burn?
5. Constipation or difficulty in passing stools ?
6. Any urinary complaints?
7. Any relationship to cycles?
8. Where has the red line appeared

It would be very helpful if you could get back to me with the details. Clinical photograph of red line will also be beneficial

Take care

Best regards
Dr Deepak XXXXXXX
MBBS, MS, MCh
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepak Kishore Kaltari (46 minutes later)
since today but i have been having heart burns for a while now
no urinary complaints
the red line appeared today right on top of my stomach and is approximately 30cm long
the location of the pain changed, at first i thought it was my stomach and then my intestine but high right below the stomach or so
i feel like I'm burning on the inside
doctor
Answered by Dr. Deepak Kishore Kaltari (10 minutes later)
Brief Answer:
Symptoms likely to be due to acid peptic disease

Detailed Answer:
Hi
Greetings

The cause of your stomach pain is likely to be acid peptic disease.

I would suggest you the following
1. Antacid like Pantoprozole will help relieve acidity
2. Liquid antacid will help relieve heartburn
3. Avoid caffeinated / alcohol and carbonated beverages
4. Regular intake of meals
5. Plenty of water


Do keep me updated about the progress

Take care

Best regards
Dr Deepak XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepak Kishore Kaltari (5 minutes later)
thank you very much.. i also wanted to add that I sometimes feel like I'm going to throw up and I that i could not eat all day because i did not have any appetite at all.. what about the red line?
doctor
Answered by Dr. Deepak Kishore Kaltari (6 minutes later)
Brief Answer:
Prokinetic drug will be helpful

Detailed Answer:
Dear Ms

The nausea sensation is due to Gastritis.
I would also suggest antiemtic prokinetic drug like Domperidone. It will reduce vomiting sensation.

Do send me clinical photograph for assessment of red line.

Awaiting your response

Take care
Best regards
Dr Deepak
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Deepak Kishore Kaltari

General Surgeon

Practicing since :2002

Answered : 3193 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe abdominal pain?

Brief Answer: Unlikely to be serious issue Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear Ms Pain in abdomen is less likely to be of serious issue based on your young age. It would be very helpful if you could provide me additional information 1. Since how long has the pain been present 2. What is the exact location of pain? 3. Is there nausea/vomiting? 4. Any heart burn? 5. Constipation or difficulty in passing stools ? 6. Any urinary complaints? 7. Any relationship to cycles? 8. Where has the red line appeared It would be very helpful if you could get back to me with the details. Clinical photograph of red line will also be beneficial Take care Best regards Dr Deepak XXXXXXX MBBS, MS, MCh